# SDR QEMY2019010700000

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Make and model: Airbus A380-841
- Engine: Engall GP7200*
- Engine time: 10,964 hours, 1,714 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Lock Nut
- Part number: L7121030900000
- Part serial: SE10340
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE AT THE SHOP, ON INCOMING PROCESS OF THE ENGINE, 5 OUT OF 6 LOCKNUTS/COVERS FOUND TO BE HAND TIGHT ON DISASSEMBLY OF THE FRONT MOUNT SHACKLE FROM THE FHF.
